# SDR AU001072

- Difficulty date: November 6, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: 3029267
- Condition: Contaminated
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE P3 FILTER PARTIALLY BLOCKED.  AIRCRAFT IS OPERATING IN EAST TIMOR.  (X)
